# SDR SCNA20140326045

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 45,751 hours, 15,632 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Stuck
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ACCOMPLISHED FIM TASK & FOUND SWITCH S1060 STUCK IN DOOR OPEN POSITION WITH MANUAL EXT DOOR CLOSED.  REPLACED S1060 & PERFORMED GEAR SWING.  CHECKS GOOD.
